# SDR AALA20140909007

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 60,705 hours, 7,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW SEAT 3D ARE INOPERATIVE.  REPLACED BROKEN WIRE FOR ESCAPE PATH LIGHT AT SEAT 3D. OPERATIONS CHECKED NORMAL.
